# SDR DL757090127

- Difficulty date: January 30, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N634DL
- Make and model: Boeing 757232
- Aircraft serial: 23615
- Aircraft time: 69,341 hours, 32,709 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N6911
- Condition: Damaged
- Location: Bs 680 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN WAS DAMAGED AT STA 680 TO 700 ABOVE S-26L.  CUTOUT THE DAMAGED SKIN AND INSTALLED AN EXTERNAL REPAIR DOUBLER.
